Bernstein polynomial angular densities of multivariate extreme value distributions
Timothy E. Hanson,
Miguel de Carvalho () and
Yuhui Chen
Statistics & Probability Letters, 2017, vol. 128, issue C, 60-66
Abstract:
To model the angular measure of a multivariate extreme value distribution, we develop a mean-constrained Bernstein polynomial over the (p−1)-dimensional simplex, along with a generalization that places mass on the simplex boundaries.
Keywords: Angular measure; Multivariate Bernstein polynomials; Multivariate extreme values (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715217301311
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:128:y:2017:i:c:p:60-66
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spl.2017.03.030
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().